American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc. 368 (2016) 5579-5620.
Abstract, references, and article information   
View Article: PDF

[2] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc. 143 (2015) 4791-4796. MR 3391036.
Abstract, references, and article information   
View Article: PDF

[3] J. Craig, J. F. Feinstein and P. Patrick. Removability of exceptional sets for differentiable and Lipschitz functions. Contemporary Mathematics 645 (2015) 63-67.
Book volume table of contents   
View Article: PDF

[4] Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann. Phase transition of a heat equation with Robin's boundary conditions and exclusion process. Trans. Amer. Math. Soc. 367 (2015) 6131-6158.
Abstract, references, and article information   
View Article: PDF

[5] Noopur Pathak, Cristóbal Rojas and Stephen G. Simpson. Schnorr randomness and the Lebesgue differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 335-349.
Abstract, references, and article information   
View Article: PDF

[6] Janusz Matkowski. Power means generated by some mean-value theorems. Proc. Amer. Math. Soc. 139 (2011) 3601-3610. MR 2813390.
Abstract, references, and article information   
View Article: PDF

[7] Bernd Kirchheim and Paul F.X. Müller. A rough differentiable function. Proc. Amer. Math. Soc. 136 (2008) 3875-3881. MR 2425727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] H. Fejzic, C. Freiling and D. Rinne. A mean value theorem for generalized Riemann derivatives. Proc. Amer. Math. Soc. 136 (2008) 569-576. MR 2358497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Marshall Ash and Stefan Catoiu. Quantum symmetric $L^{p}$ derivatives. Trans. Amer. Math. Soc. 360 (2008) 959-987. MR 2346479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hajrudin Fejzic. Infinite approximate Peano derivatives. Proc. Amer. Math. Soc. 131 (2003) 2527-2536. MR 1974651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jan Kolár. Porous sets that are Haar null, and nowhere approximately differentiable functions. Proc. Amer. Math. Soc. 129 (2001) 1403-1408. MR 1814166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joël Benoist. The size of the Dini subdifferential. Proc. Amer. Math. Soc. 129 (2001) 525-530. MR 1707505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gaven J. Martin. The Hilbert-Smith conjecture for quasiconformal actions. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 66-70. MR 1694197.
Abstract, references, and article information   
View Article: PDF

[14] V. Aversa and D. Preiss. Lusin's theorem for derivatives with respect to a continuous function. Proc. Amer. Math. Soc. 127 (1999) 3229-3235. MR 1636926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jack B. Brown, Udayan B. Darji and Eric P. Larsen. Nowhere monotone functions and functions of nonmonotonic type. Proc. Amer. Math. Soc. 127 (1999) 173-182. MR 1469402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hajrudin Fejzic and Dan Rinne. Peano path derivatives. Proc. Amer. Math. Soc. 125 (1997) 2651-2656. MR 1396976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander D. Ioffe and Jean-Paul Penot. Limiting subhessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997) 789-807. MR 1373640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Zajícek. On preponderant differentiability of typical continuous functions. Proc. Amer. Math. Soc. 124 (1996) 789-798. MR 1291796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Udayan B. Darji. Limits of differentiable functions. Proc. Amer. Math. Soc. 124 (1996) 129-134. MR 1285985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Preiss and M. Tartaglia. On characterizing derivatives . Proc. Amer. Math. Soc. 123 (1995) 2417-2420. MR 1246535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Condition $\mathcal{B}$ and Baire $1$ generalized derivatives . Proc. Amer. Math. Soc. 123 (1995) 1727-1736. MR 1254835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Aleksander Maliszewski. Characteristic functions and products of bounded derivatives . Proc. Amer. Math. Soc. 123 (1995) 2203-2211. MR 1246531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shushang Fu. $\lambda$-power integrals on the Cantor type sets . Proc. Amer. Math. Soc. 123 (1995) 2731-2737. MR 1257105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Udayan B. Darji, Michael J. Evans and Richard J. O’Malley. Universally first return continuous functions . Proc. Amer. Math. Soc. 123 (1995) 2677-2685. MR 1233966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. M. Ash, J. Cohen, C. Freiling, L. Gluck, E. Rieders and G. Wang. Characterizations and generalizations of continuity . Proc. Amer. Math. Soc. 121 (1994) 833-842. MR 1203978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hajrudin Fejzić. Decomposition of Peano derivatives . Proc. Amer. Math. Soc. 119 (1993) 599-609. MR 1155596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Udayan B. Darji. Symmetric behavior in functions . Proc. Amer. Math. Soc. 119 (1993) 915-923. MR 1172958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia